# SDR SWIA202306130425

- Difficulty date: April 25, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 54-440-301 (INTERNAL ZONAL INSPECTION OF THE RIGHT NACELLE), FOUND RH ENGINE UPPER FWD. CORE COWL T/E CHAFED AT LATCH SIDE OF DOOR.     (C-CHECK RO 6/9/2023)    REMOVED CHAFE ON RH ENGINE UPPER FWD CORE COWL T/E AT LATCH SIDE OF DOOR. REF CRJ-700 SRM 51-12-00-001-001-A01.  RECEIVED REO 670-54-22-062 REV-- DATED 2023-05-11 AND COMPLIED WITH STEPS 1-3 1. ENSURED THE BLEND WAS SMOOTH IN CONTOUR 2. COMPLIED WITH CRACK CHECK 3. RESTORED FINISH TO REPAIRED AREA.  NO DEFECTS NOTED. COMPLIED WITH 51-900-1002-SKY
